Alert archive / Virginia / Special Weather Statements in 2014
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Oct 11, 2014, 2:21 AM EDT for Brunswick County, Mecklenburg County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2014, 2:21 AM EDT (06:21 UTC)
- Expired
- Oct 11, 2014, 3:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
Counties Brunswick County, VA, Mecklenburg County, VA
The radar
The Raleigh/Durham radar (KRAX), 109 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 6.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
979
WWUS81 KAKQ 110621
SPSAKQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
221 AM EDT SAT OCT 11 2014
VAZ065-066-079-110700-
BRUNSWICK-LUNENBURG-MECKLENBURG-
221 AM EDT SAT OCT 11 2014
...THUNDERSTORMS ALONG THE VIRGINIA - NORTH CAROLINA BORDER...
AT 218 AM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF NELSON TO JOHN H
KERR DAM...OR ALONG A LINE EXTENDING FROM VIRGILINA TO 11 MILES
SOUTHWEST OF SOUTH HILL...MOVING EAST NORTHEAST AT 30 MPH.
AREAS IMPACTED BY THESE STORMS INCLUDE
BUFFALO SPRINGS AROUND 225 AM EDT...
SOUTH HILL AROUND 235 AM EDT...
BRUNSWICK AROUND 240 AM EDT...
LAWRENCEVILLE AROUND 245 AM EDT...
CHASE CITY AROUND 250 AM EDT...
DUNDAS AROUND 300 AM EDT...
HAZARDS INCLUDE...
HEAVY RAINFALL AND PONDING OF WATER ON ROADWAYS.
MOTORISTS ARE URGED TO USE LOW BEAM HEADLIGHTS AND ALLOW EXTRA TIME
TO REACH YOUR DESTINATION DUE TO THE LOCALLY HEAVY DOWNPOURS.
LAT...LON 3658 7872 3664 7872 3691 7838 3692 7770
3654 7792 3653 7860 3654 7873 3655 7874
$$
44What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Oct 11, 12:48 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Oct 11, 12:48 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1248 AM EDT SAT OCT 11 2014
.SYNOPSIS...
A STATIONARY FRONT ACROSS SOUTHERN VIRGINIA WILL MOVE SOUTH INTO
NORTH CAROLINA ON SATURDAY AND THEN DISSIPATE SUNDAY. HIGH PRESSURE
OVER THE MIDWEST WILL MOVE EAST ACROSS THE NORTHEASTERN STATES
DURING THE WEEKEND AND THEN OFF THE COAST MONDAY. A STRONG COLD
FRONT WILL MOVE ACROSS THE MID ATLANTIC STATES TUESDAY NIGHT AND
WEDNESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
ADDED PATCHY FOG TO AREAS NORTH OF THE FRONT GIVEN CURRENT SFC OBS.
PVS DSCN:
A FRONTAL BOUNDARY REMAINS NEARLY STATIONARY ACROSS THE LOCAL
AREA THIS EVENING EXTENDING FROM THE VA ERN SHORE BACK THROUGH
MECKLENBURG COUNTY. AREAS OF SHOWERS ARE PROPAGATING WSW- ENE
ALONG AND N OF THE BOUNDARY. TEMPERATURES N OF THE FRONT ARE
GENERALLY IN THE UPPER 50S/LOW 60S...WITH UPPER 60S/LOW 70S S OF
THE FRONT.
OVERNIGHT AND SATURDAY...THE FRONTAL BOUNDARY ACROSS THE MID
ATLANTIC STATES PERSISTS BETWEEN HIGH PRESSURE OFF THE EAST COAST
AND STRENGTHENING HIGH PRESSURE ACROSS THE UPPER MIDWEST. THIS
FRONT EXTENDS FROM LOW PRESSURE IN THE SOUTHERN GREAT PLAINS
ACROSS THE TENNESSEE VALLEY TO THE VIRGINIA COAST.
FOLLOWED CLOSE THE NAM FOR THE FIRST PART OF THE FORECAST. LOW
PRESSURE WILL CONSOLIDATE OVER KENTUCKY/TENNESSEE THIS EVENING AND
THEN MOVES ALONG THE FRONT ACROSS THE MID ATLANTIC STATES AND THEN
OFF THE COAST EARLY SATURDAY. PCPN INCREASES ALONG AND TO THE NORTH
OF THE FRONT OVERNIGHT. HIGH LIKELY TO CATEGORICAL POPS OVER THE
NORTHERN HALF OF THE CWA...NORTH OF A LINE FROM SOUTH HILL TO CAPE
CHARLES WITH CHANCE POPS TO THE SOUTH EXCEPT SLGT CHC BY THE
ALBEMARLE SOUND.
AS THE LOW PRESSURE SYSTEM MOVES OUT TO SEA THE AFOREMENTIONED FRONT
WILL SLIP SOUTH INTO NORTH CAROLINA. ALL OF THIS WILL CONTRIBUTE TO
A QUICK DECREASE IN THE PCPN.
LOW TEMPERATURES TONIGHT RANGE FROM THE MID 50S NORTH TO MID 60S
SOUTH. A MOSTLY CLOUDY TO CLOUDY SKY WILL HOLD TEMPERATURES DOWN
SOME ON SATURDAY WITH HIGHS FROM THE MID 60S TO LWR 70S MOST
LOCATIONS WITH MID 70S TO NEAR 80 NEAR AND TO THE SOUTH OF THE VA/NC
BORDER.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...
SATURDAY NIGHT AND SUNDAY...AS LOW PRESSURE MOVES OFF THE COAST...
HIGH PRESSURE WILL BRIEFLY DOMINATE. LOW LEVEL MOISTURE WILL KEEP
THE SKY CLOUDY OVER SOUTHERN PORTIONS WITH PARTIAL CLEARING ON THE
NORTHERN NECK AND THE LOWER MD EASTERN SHORE. CHC FOR SHOWERS WILL
CONTINUE OVER SRN AND WRN PORTIONS.
ISENTROPIC LIFT WILL INCREASE PCPN OVER WRN PORTIONS SUNDAY AND
INTO NRN PORTIONS SUNDAY NIGHT. KEPT POPS GENERALLY NO HIGHER THAN
40 PERCENT FOR NOW.
HIGH PRESSURE THAT OVER THE NORTHEASTERN STATES SUNDAY WILL BECOME
ANCHORED OFF THE COAST MONDAY. POPS DECREASE MONDAY AS THE AREA
BECOMES WARM SECTORED.
HIGH TEMPERATES SUNDAY RANGE THROUGH THE 60S WITH NEAR 70 BY THE
ALBEMARLE SOUND AND THEN WARM TO THE MID TO UPR 70S MONDAY. LOWS
SUNDAY MORNING ARE FORECAST TO BE IN THE MID TO UPR 40S FAR NORTH TO
THE MID 50S IN NORTH CAROLINA COUNTIES. LOWS MONDAY MORNING RANGE
THROUGH THE 50S.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
EXTENDED PERIOD FORECAST WILL BE HIGHLIGHTED BY A STRONG COLD FRONT
TUES NIGHT-WEDS AND THE MODEL UNCERTAINTY ASSOCIATED WITH THE FRONT.
TEMPS WILL FALL BELOW NORMAL BEHIND THE FRONT.
TO BEGIN THE PERIOD...UPPER/SFC HIGH PRESSURE PUSHES OFFSHORE TUES
AS A POTENT TROUGH (-3 STD DEV 500MB HEIGHTS) CROSSES THE MIDDLE
PART OF THE COUNTRY. ASSOCIATED SFC LOW WILL LIFT INTO THE GREAT
LAKES REGION AS THE COLD FRONT EXTENDS SWD INTO THE GULF STATES.
THEREAFTER...THE FORECAST BECOMES RATHER TRICKY. ENSEMBLE GUIDANCE
AND THE LATEST GFS AND CANADIAN TREND TOWARD A MORE PROGRESSIVE
SOLUTION WITH PUSHING THE FRONT THROUGH THE REGION TUES NIGHT INTO
WEDS AND OFF THE COAST WEDS AFTERNOON. HOWEVER...THE ECMWF REMAINS
CONVINCED THAT THE ENERGY WILL BECOME CUT OFF FROM THE POLAR
JET...DEVELOPING A CUT OFF LOW OVER THE CNTRL CONUS. THE RESULT
WOULD BE AN OCCLUDED LOW OVER THE OH VALLEY AND THE FRONT POSSIBLY
NOT REACHING THE LOCAL AREA UNTIL WEDS. HOWEVER...LACK OF AMPLIFIED
UPSTREAM FLOW TENDS TO DISPROVE THE ECMWF. HAVE TRENDED THE FORECAST
TOWARD MORE PROGRESSIVE GUIDANCE AS WELL AS WPC GUIDANCE. IN ADVANCE
OF THE FRONT ON TUES...INCREASING SLY FLOW IN ADVANCE OF THE FRONT
WILL ADVECT A WARM/MOIST AIR MASS INTO THE REGION.
SHOWERS/THUNDERSTORMS BECOME POSSIBLE OVER THE PIEDMONT INTO CNTRL
VA TUES AS THETA-E ADVECTION AND WARM TEMPS PRODUCE A MARGINALLY
UNSTABLE AIR MASS. THE BEST CHANCES/COVERAGE OF PRECIP WILL BE ALONG
AND IN ADVANCE OF THE FRONT TUES NIGHT. THUNDER WILL BE INCLUDED
GIVEN THE PRESENCE OF A PROMINENT LOW-LEVEL THETA-E RIDGE COMBINED
WITH IMPRESSIVE DYNAMICAL FORCING. INSTABILITY WILL WANE INTO THE
OVERNIGHT AS THE BOUNDARY LAYER STABILIZES...BUT THERE MAY BE ENOUGH
INSTABILITY TO GO ALONG WITH HIGH SHEAR VALUES FOR STRONG TO
POSSIBLY SEVERE THUNDERSTORMS. HOWEVER...SEVERE WX PARAMETERS ARE
HIGHLY DEPENDENT ON HOW WELL MODEL GUIDANCE IS...SO WITH ALL THE
UNCERTAINTY...CONFIDENCE IS NOT HIGH FOR SEVERE WEATHER ATTM.
LONGWAVE TROUGH WILL TAP INTO GULF MOISTURE AS SLY FLOW ADVECTS
ANOMALOUS PWATS INTO THE REGION. AS A RESULT OF INCREASING MOISTURE
AND STRONG DYNAMICS...HEAVY RAINFALL IS POSSIBLE. COLD FRONT PUSHES
OFF THE COAST WEDS WITH THE TROUGH AXIS FOLLOWING CLOSE BEHIND.
UPPER/SFC HIGH PRESSURE BUILDS BACK INTO THE REGION THURS-FRI WITH
DRY/COOL CONDITIONS.
INCREASING HEIGHTS/THICKNESSES IN ADVANCE OF THE FRONT WILL PUSH
TEMPS INTO THE UPPER 70S TO LOW 80S TUES...POSSIBLY ONLY THE MID 70S
OVER THE PIEDMONT DUE TO CLOUD COVER. BEHIND THE
FRONT...THICKNESSES/HEIGHTS FALL WITH TEMPS FALLING TO AROUND 70
WEDS AND THURS UNDER PARTLY CLOUDY SKIES. TEMPS MODERATE SOME ON FRI
AS FLOW RETURNS TO THE SOUTH BEHIND DEPARTING HIGH PRESSURE. LOWS
WILL GENERALLY BE IN THE LOW TO MID 50S WITH SOME PIEDMONT LOCALES
IN THE UPPER 40S WEDS NIGHT THROUGH FRI NIGHT.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
STALLED BOUNDARY IN PLACE FROM CENTRAL VA TO THE MD ERN SHORE.
WIDESPREAD SHOWERS HAVE DEVELOPED OVER CENTRAL/ERN VA AND THE ERN
SHORE. TEMPO RAIN HAS AFFECT RIC/PHF AND SBY THIS AFTN/EVENING AND
IS EXPECTED TO MOVE OVER ORF BY 01Z. THE CHC FOR SHOWERS WILL
LIKELY BE MUCH LATER FOR ECG BUT OPTED TO PUT TEMPO RAIN IN THE
TAF AFTER 02Z. CIGS AT RIC HAVE DETERIORATED TO IFR CONDS DUE TO
VCNTY OF THE FRONTAL BNDRY AND RAIN OVER THE AREA. MODELS SUGGEST
THIS WILL PREVAIL THRU THE NIGHT AND WILL GO WITH GUIDANCE FOR
NOW. FRONT WILL BE SLOW TO PUSH THRU VA AND WILL PROBABLY NOT DO
SO UNTIL SAT AFTN. THIS WILL RESULT IN CLOUDS AND CHC OF -RA/-DZ
THRU THAT TIME WITH MVFR/IFR CONDS PREDOMINATE AT RIC/PHF/SBY.
OUTLOOK... ANOTHER WAVE OF MOISTURE AND A CHANCE FOR LIGHT RAIN
AND AND LOWER CIGS/VSBYS WILL BE POSSIBLE FROM SUN INTO MON. FLOW
TURNS SOUTHERLY LATE MON THROUGH TUE AHEAD A SLOW MOVING COLD
FRONT. SHOWERS/TSTMS LIKELY WHEN THE FRONT PUSHES THROUGH THE AREA
MIDWEEK...BUT A LOT OF TIMING UNCERTAINTY REMAINS AS THIS COULD BE
ANYTIME AS EARLY AS TUE AFTN OR AS LATE AS WED.
&&
.MARINE...
STATIONARY BOUNDARY REMAINS OVER THE NRN WATERS THIS
AFTERNOON...WITH LITTLE MOVEMENT EXPECTED INTO TONIGHT. THE LOW
LEVEL GRADIENT WILL STRENGTHEN OVER THE WATERS AS LOW LEVEL WINDS
RESPOND...INCREASING TO AROUND 40 KT. WATERS STILL REMAIN WARM BUT
HAVE COOLED INTO THE LOW 70S...WHICH COMBINED WITH WAA ALOFT WILL
LIKELY PREVENT THE HIGHER VELOCITY WINDS FROM MIXING DOWN.
HOWEVER...THERE MAY BE A COUPLE HOUR PERIOD AROUND MIDNIGHT THAT
WINDS GUST UPWARDS OF 20 KT BEFORE DIMINISHING TOWARD MORNING.
FRONTAL BOUNDARY WILL PUSH SOUTH OF THE WATERS AS A COLD FRONT SAT
WITH FLOW BACKING TO THE N. CAA AND A STRENGTHENING GRADIENT WILL
PRODUCE SCA CONDITIONS OVER THE WATERS SAT AFTERNOON THROUGH SUN
MORNING...BEGINNING FIRST OVER THE BAY AND THEN SPREADING
SOUTHWARD ALONG WITH THE FRONT. EXPECT N-NE WINDS OF 15 TO 20 KT
WITH GUSTS UP TO 25 KT OVER THE BAY/RIVERS/SOUND AND 20-25 KT OVER
THE COASTAL WATERS. SEAS WILL RESPOND...BUILDING TO 4 TO 6 FT LATE
SAT INTO SUN NIGHT. SCA CONDITIONS WILL PERSIST THROUGH MIDDAY SUN
BEFORE DROPPING OFF AS HIGH PRESSURE BUILDS OVER THE NRN WATERS.
FLOW OVER THE SRN COASTAL WATERS VEERS TO THE NE...AS HIGH SEAS
PERSIST THROUGH THE DAY SUN EVEN THOUGH WINDS DROP BELOW SCA
CONDITIONS. FLOW VEERS AROUND TO THE SE MON AS HIGH PRESSURE
LOCATES OVER THE WRN ATLANTIC AND A STRONG COLD FRONT APPROACHES
FROM THE WEST. SE WINDS REALLY RAMP UP TUES IN ADVANCE OF THE
STRONG FRONT...WITH THE FRONT CROSSING THE REGION TUES NIGHT INTO
WEDS. SCA CONDITIONS EXPECTED IN ADVANCE OF THE FRONT AND AGAIN IN
WAKE OF THE FRONT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EDT
SUNDAY FOR ANZ633-635>638.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 10 AM EDT SUNDAY FOR
ANZ630>632-634.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO NOON EDT
SUNDAY FOR ANZ650-652-654.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM EDT
SUNDAY FOR ANZ656-658.
&&
SYNOPSIS...MPR
NEAR TERM...AJZ/MPR
SHORT TERM...LSA
LONG TERM...SAM
AVIATION...LKB/JEF
MARINE...SAMHazardous weather outlook, Oct 10, 4:27 PM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 427 PM EDT FRI OCT 10 2014 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-112030- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 427 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 11, 2:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
221 AM EDT SAT OCT 11 2014
VAZ065-066-079-110700-
BRUNSWICK-LUNENBURG-MECKLENBURG-
221 AM EDT SAT OCT 11 2014
...THUNDERSTORMS ALONG THE VIRGINIA - NORTH CAROLINA BORDER...
AT 218 AM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF NELSON TO JOHN H
KERR DAM...OR ALONG A LINE EXTENDING FROM VIRGILINA TO 11 MILES
SOUTHWEST OF SOUTH HILL...MOVING EAST NORTHEAST AT 30 MPH.
AREAS IMPACTED BY THESE STORMS INCLUDE
BUFFALO SPRINGS AROUND 225 AM EDT...
SOUTH HILL AROUND 235 AM EDT...
BRUNSWICK AROUND 240 AM EDT...
LAWRENCEVILLE AROUND 245 AM EDT...
CHASE CITY AROUND 250 AM EDT...
DUNDAS AROUND 300 AM EDT...
HAZARDS INCLUDE...
HEAVY RAINFALL AND PONDING OF WATER ON ROADWAYS.
MOTORISTS ARE URGED TO USE LOW BEAM HEADLIGHTS AND ALLOW EXTRA TIME
TO REACH YOUR DESTINATION DUE TO THE LOCALLY HEAVY DOWNPOURS.
LAT...LON 3658 7872 3664 7872 3691 7838 3692 7770
3654 7792 3653 7860 3654 7873 3655 7874
44The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:01 AM EDT | Special Weather Statement | AKQ | Brunswick, Mecklenburg | 59 min |
| Oct 11, 3:59 AM EDT | Special Weather Statement | AKQ | Greensville, Southampton, City of Emporia, City of Franklin | 46 min |
| Oct 11, 4:45 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, Sussex, City of Franklin, City of Suffolk | 45 min |
| Oct 11, 5:31 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Surry, York, City of Chesapeake, City of Hampton, City of Newport News and 4 more | 44 min |
| Oct 11, 6:18 AM EDT | Special Weather Statement | AKQ | Gloucester, James City, Mathews, Northampton, York, City of Chesapeake and 7 more | 42 min |
| Oct 11, 5:12 PM EDT | Special Weather Statement | AKQ | Bertie | 33 min |
| Oct 11, 5:45 PM EDT | Special Weather Statement | AKQ | Bertie | 15 min |
Nearby
Special Weather Statements in Virginia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.